# SDR ASAA2017011719517

- Difficulty date: January 17, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144A2616Y8
- Condition: Corroded
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 727 BULKHEAD, RT LOWER SUPORT ANGLE, RBL 8 - 14 IS CORRODED ON BOTTOM SIDE.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103.   REMOVED AND REPLACED THE STIFFNER IAW DWG144A2600 REV- AND SRM 51-40-02.
